I had a runny nose from yesterday. So i took a coldact medicine today before lunch . Now coldact has a side effect (like dizziness) as stated here : COLDACT . Now , this solved the problem for a few hours, but i got a little fever and runny nose again at night . So after having something to eat, i took another coldact tablet,a lemolate tablet and a Zinetac tablet . Now after taking the tablets , i can see that, coldact already contains 300mg of Paracetamol .
Is this going to hamper my body any way ? Please advice .
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?